# SDR USAA2009090192309

- Difficulty date: August 25, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FUSELAGE SKIN AT LEADING EDGE OF VHF-3 ANTENNA FOOTPRINT BETWEEN BS 727D TO BS 727E, BL 0.  REPAIRED FUSELAGE SKIN AT LEADING EDGE OF VHF-3 ANTENNA FOOTPRINT BETWEEN BS 727D TO BS 727E, BL 0 IAW EA 101381.
